EconPapers    
Economics at your fingertips  
 

Optimal stopping for non-linear expectations--Part I

Erhan Bayraktar and Song Yao

Stochastic Processes and their Applications, 2011, vol. 121, issue 2, 185-211

Abstract: We develop a theory for solving continuous time optimal stopping problems for non-linear expectations. Our motivation is to consider problems in which the stopper uses risk measures to evaluate future rewards. Our development is presented in two parts. In the first part, we will develop the stochastic analysis tools that will be essential in solving the optimal stopping problems, which will be presented in Bayraktar and Yao (2011) [1].

Keywords: Nonlinear; expectations; Optimal; stopping; Snell; envelope; Stability; g-expectations (search for similar items in EconPapers)
Date: 2011
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (27)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304-4149(10)00240-1
Full text for ScienceDirect subscribers only

Related works:
Journal Article: Optimal stopping for non-linear expectations--Part II (2011) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:spapps:v:121:y:2011:i:2:p:185-211

Ordering information: This journal article can be ordered from
http://http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01

Access Statistics for this article

Stochastic Processes and their Applications is currently edited by T. Mikosch

More articles in Stochastic Processes and their Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-23
Handle: RePEc:eee:spapps:v:121:y:2011:i:2:p:185-211